# SDR AU000782

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Condition: Seized
- Location: Fuel Selector/Sh
- Part time: 3,311 cycles
- Component: Fuel Selector/Sh
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL SELECTOR VALVE SEIZED.  (X)
